Maximal Solvable Subgroups of Odd Index in Symmetric Groups Full article
Journal |
Algebra and Logic
ISSN: 0002-5232 , E-ISSN: 1573-8302 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2020, Volume: 59, Number: 2, Pages: 114-128 Pages count : 15 DOI: 10.1007/s10469-020-09585-w | ||||||
Tags | solvable group; symmetric group | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Korotitskii K.Y.
, Revin D.O.
Maximal Solvable Subgroups of Odd Index in Symmetric Groups
Algebra and Logic. 2020. V.59. N2. P.114-128. DOI: 10.1007/s10469-020-09585-w WOS Scopus OpenAlex
Maximal Solvable Subgroups of Odd Index in Symmetric Groups
Algebra and Logic. 2020. V.59. N2. P.114-128. DOI: 10.1007/s10469-020-09585-w WOS Scopus OpenAlex
Original:
Коротицкий К.Ю.
, Ревин Д.О.
Максимальные разрешимые подгруппы нечётного индекса в симметрических группах
Алгебра и логика. 2020. Т.59. №2. С.169-189. DOI: 10.33048/alglog.2020.59.202 OpenAlex
Максимальные разрешимые подгруппы нечётного индекса в симметрических группах
Алгебра и логика. 2020. Т.59. №2. С.169-189. DOI: 10.33048/alglog.2020.59.202 OpenAlex
Dates:
Accepted: | Jul 14, 2020 |
Identifiers:
Web of science: | WOS:000553738100003 |
Scopus: | 2-s2.0-85088791505 |
OpenAlex: | W3045969753 |